Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sums arising in the thoery of Markov chains


Author: Steven Orey
Journal: Proc. Amer. Math. Soc. 12 (1961), 847-856
MSC: Primary 60.65
DOI: https://doi.org/10.1090/S0002-9939-1961-0139206-3
MathSciNet review: 0139206
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung, Contributions to the theory of Markov chains, J. Res. Nat. Bur. Standards vol. 50 (1953) pp. 203-208. MR 0055608 (14:1099g)
  • [2] C. Derman, A solution to a set of fundamental equations in Markov chains, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 332-334. MR 0060757 (15:722h)
  • [3] P. Erdös, W. Feller, and H. Pollard, A property of power series with positive coefficients, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 201-204. MR 0027867 (10:367d)
  • [4] W. Hoeffding, On sequences of sums of independent random vectors, 1960 Berkeley Symposium for Probability and Statistics, to appear. MR 0138116 (25:1563)
  • [5] F. Spitzer, Some properties of recurrent random walk, Illinois J. Math, to appear. MR 0123369 (23:A696)
  • [6] -, Recurrent random walk and logarithmic potential, 1960 Berkeley Symposium for Probability and Statistics, to appear.
  • [7] J. G. Kemeny and J. L. Snell, Potentials for denumerable Markov chains, (Abstract), Dartmouth Mathematics Project, Progress Report no. 6, 1960. MR 0140141 (25:3563)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.65

Retrieve articles in all journals with MSC: 60.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0139206-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society